MathSciNet Relay Station
MathSciNet bibliographic data
MR787900 (87b:54018) 54D18 (54D15 54E25 54E30 54E35 54E65)
Collins, P. J.; Reed, G. M.; Roscoe, A. W.; Rudin, M. E. A lattice of conditions on topological spaces. Proc. Amer. Math. Soc. 94 (1985), no. 3, 487–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement